# SDR SIMA982882

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191AE
- Make and model: Saab 340B
- Aircraft serial: 340B191
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: 7253721459
- Condition: Corroded
- Location: Bs 230-265
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - GALLEY TRACK CORRODED.  REMOVED AND REPLACED GALLEY TRACK.  AIRCRAFT RETURNED TO SERVICE.  (M)
